Sep 12, 2009
I have a question regarding taking Atripla. I have a freind who started taking Atripla today after being on another regimin for several years. This friend took Atripla this MORNING instead of at night, (not realizing he should have taken this at night) He is now feeling awful. But my question is when does he take his next dose? Tonight, or should he wait until tomorrow night?
| Response from Dr. Young
Hi and thanks for your post.
There's no right or wrong answer here, but usually when regimens are started, they are more vulnerable to delays in dosing (just my opinion). Because of this, I'd probably tell your friend to take the next dose tonight-- understanding that the next morning might be a little more difficult than average, but this would allow him to continue onward on schedule.
Hope this helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain Could I Have AIDS
- Groin Pain Worried It Could Be HIV
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Hair Loss After Handjob Worried I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.